# SDR ABXA9800844

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 4920987503
- Condition: Corroded
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CARGO DOOR NR 4 SPOOL FITTING ASSY PITTED.  REMOVED CORROSION IAW SRM 53-05.
